# SDR SWIA95615

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3035659
- Condition: Failed
- Location: Rt Engine
- Part time: 4,591 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TORQUE UNCOMMANDED INCREASE AND DECREASE WITH LITTLE OR NO POWER LEVER INPUT.  INSTALLED SERVICEABLE HMU AND T1.8 SENSOR.
